# SDR SWIA202402201201

- Difficulty date: December 1, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 48,369 hours, 31,681 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY DOOR INNER SKIN GOUGED FORWARD LOWER SIDE   (C-CHECK RO 2/19/2024)   REPAIRED GOUGED DAMAGE ON FORWARD BAGGAGE BAY DOOR INNER SKIN AT FORWARD LOWER SIDE  REO 670-52-35-473 REV -- DATED 2024-01-02 . REWORKED AREA ON EDGE HAS DIMENSION .450" L X .200" W. COMPLIED WITH 51-900-1002- SKY.
